Journal of Inequalities and Applications
Volume 3 (1999), Issue 3, Pages 233-244

Differential inequalities with initial time difference and applications

V. Lakshmikantham1 and A. S. Vatsala2

1Applied Math Program, Florida Institute of Technology, Melbourne 32901, FL, USA
2Department of Mathematics, University of Southwestern Louisiana, Lafayette 70504, LA, USA

Received 26 May 1998; Revised 6 July 1998

Copyright © 1999 V. Lakshmikantham and A. S. Vatsala. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The investigation of initial value problems of differential equations where the initial time differs with each solution is initiated in this paper. Basic preliminary results in qualitative theory are discussed to understand possible ramifications.